# SDR COMA0260720

- Difficulty date: December 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 21,570 hours, 20,888 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555406
- Part serial: 1091A
- Condition: Unreliable
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 6084 GEAR DISAGREE, NLG DID NOT EXTEND.REPLACED THE NLG SELECTOR VALVE.
